# SDR DL72S954331

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY FLOOD LIGHT INOP.  REPLACED BATTERIES IN AFT AISLE EMERGENCY FLOOD LIGHT, CHECKS NORMAL.
